# SDR AALA20100729TUL03

- Difficulty date: July 29, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO DOOR BEAM.  INSTALLED DOUBLER PER SRM 53-05-00.
